Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 81, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 11, 2014, 3:27 PM CDT for Hinds County, Mississippi. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2014, 3:27 PM CDT (20:27 UTC)
- Expired
- Jul 11, 2014, 5:00 PM CDT
- In force
- 93 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 25 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064
WGUS54 KJAN 112027
FFWJAN
MSC049-112200-
/O.NEW.KJAN.FF.W.0081.140711T2027Z-140711T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT FRI JUL 11 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...CLINTON...
* UNTIL 500 PM CDT
* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO TWO INCHES...HAVE
OCCURRED IN THE PAST HOUR.
* THE STORM PRODUCING FLASH FLOODING WILL IMPACT JACKSON AND
SURROUNDING AREAS INCLUDING CLINTON AND BYRAM.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3222 9038 3235 9035 3239 9030 3238 9016
3230 9016 3225 9020 3224 9020 3223 9020
3223 9019 3219 9021 3218 9025
$$2 follow-up statements
069
WGUS74 KJAN 112050
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT FRI JUL 11 2014
MSC049-112200-
/O.CON.KJAN.FF.W.0081.000000T0000Z-140711T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HINDS MS-
350 PM CDT FRI JUL 11 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR HINDS
COUNTY...
AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO
ALMOST THREE INCHES...HAVE OCCURRED IN THE PAST HOUR. THE HEAVIEST
RAIN HAS OCCURRED ALONG INTERSTATE 220 AROUND HAWKINS FIELD.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSON AND
CLINTON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3224 9027 3224 9037 3235 9035 3239 9030
3238 9016 3231 9017 3229 9018 3226 9019
3223 9022
$$288
WGUS74 KJAN 112125
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT FRI JUL 11 2014
MSC049-112135-
/O.CAN.KJAN.FF.W.0081.000000T0000Z-140711T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HINDS MS-
425 PM CDT FRI JUL 11 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HINDS COUNTY...
THE HEAVIEST RAIN HAS DISSIPATED ACROSS HINDS COUNTY BUT SOME
LIGHTER RAIN WILL CONTINUE LATE THIS AFTERNOON.
LAT...LON 3224 9027 3224 9037 3235 9035 3239 9030
3238 9016 3231 9017 3229 9018 3226 9019
3223 9022
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 10:15 AM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jul 11, 10:15 AM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1015 AM CDT FRI JUL 11 2014 .UPDATE... MORNING SURFACE ANALYSIS INDICATES FRONTAL BOUNDARY STALLED IN THE AREA WITH DRIER AIR MOVING INTO NRN MS PER WATER VAPOR IMAGERY. PWATS HAVE DECREASED NEAR 1.0 INCHES IN 12Z BMX SOUNDING WHILE 12Z KJAN AND OTHER REGIONAL SOUNDINGS ALONG/W ARE CLOSER TO 1.6-2.0 INCHES. RUC/GFS/EURO INDICATES SOME OF THIS DRIER AIR WILL FILTER INTO THE E/NE LATER TODAY. ANOTHER S/WV DISTURBANCE WILL MOVE INTO THE WRN AREAS TODAY AS THE H5 UPPER RIDGE OVER THE CENTRAL PLAINS MOVES TO THE SE TODAY. FLOW ALOFT HAS BECOME MORE FROM THE NW/N AND WILL CONTINUE TO BECOME MORE FROM THE N THROUGH THE AFTERNOON. AS SOME OF THE DRIER AIR FILTERS IN THE E/NE AND THE S/WV MOVES IN...EXPECT THE BEST POPS TO REMAIN ALONG/W OF THE I-55 CORRIDOR WITH DECREASING POPS IN THE E/NE. ADJUSTED POPS TO REFLECT HIGHEST IN THE W MAINLY AFTER 17Z. LOCAL WET MICROBURST CHECKLIST REVEALS A RISK DUE TO GOOD VERTICAL TOTALS APPROACHING 27-28 DEG C AND SBCAPES AROUND 3000 J/KG. EXPECTING THE ACTIVITY TO REMAIN ISOLATED TO POSSIBLY SCATTERED IN THE W BUT NOT WIDESPREAD ENOUGH TO MENTION IN THE HWO. A STRONG TO SEVERE STORM CAN NOT BE RULED OUT BUT WOULD REMAIN ISOLATED AT MOST. LOCALLY HEAVY RAIN IS ALSO POSSIBLE DUE TO DEEP MOISTURE AND SLOW STORM MOVEMENT. HIGHS TODAY LOOK ON TRACK IN THE LOWER 90S DUE TO STORMS/CLOUDS IN THE REGION. A HOT AND HUMID AFTERNOON IS IN STORE WITH HEAT INDICES IN THE UPPER 90S TO NEAR 100 DEGREES IN W/SW. ADJUSTED HOURLY TEMPS/DEWPOINTS/SKY GRIDS TO CURRENT TRENDS. REST OF THE FORECAST IS ON TRACK. /DC/ && .AVIATION...CONVECTION ALREADY DEVELOPING THIS MORNING OVER NW MS WILL CONTINUE TO DROP S AND INCREASE IN COVERAGE THROUGH THE AFTERNOON AS ADVERTISED BY THE HRRR MODEL. WILL CONTINUE VICINITY TS IN W MS TAF SITES WHILE EASTERN AREAS WILL SEE SOMEWHAT LESS COVERAGE. CONVECTION WILL WIND DOWN DURING THE EARLY EVENING WITH MVFR VISIBILITIES IN MIST DEVELOPING AFTER 06Z IN THOSE AREAS THAT GET RAINFALL TODAY. VFR CONDITIONS WILL RETURN BY 14Z DUE TO INCREASED MIXING. /26/ && .PREV DISCUSSION... /ISSUED 355 AM CDT FRI JUL 11 2014/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT...A DISTURBANCE THAT MOVED INTO MY NORTHWEST ZONES YESTERDAY EVENING AND HAS BEEN RESPONSIBLE FOR SHOWERS AND A FEW STORMS LINGERING OVER THE CWA OVERNIGHT...CONTINUES ITS TREK TO THE SOUTHEAST OVER THE AREA THIS MORNING. MEANWHILE LOOKING UPSTREAM...IT APPEARS THAT ANOTHER DISTURBANCE IS POISED TO MOVE INTO AND THROUGH THE FORECAST AREA FROM NORTHWEST TO SOUTHEAST YET AGAIN THROUGH THE COURSE OF TODAY. THIS...A VERY MOIST AIRMASS AS WE REMAIN SOUTH OF A FRONT MEANDERING ABOUT OVER NORTH MISSISSIPPI (I.E. PRECIPITABLE H2O VALUES AROUND 2 INCHES)...AND DAYTIME HEATING...WILL AGAIN LEAD TO SHOWERS AND STORMS DEVELOPING PREDOMINATELY DURING THE AFTERNOON HOURS TODAY. BECAUSE OF THIS MOISTURE RICH AIRMASS...LOCALLY HEAVY RAIN AGAIN LOOKS TO BE THE BIGGEST CONCERN WITH CONVECTION TODAY...ALTHOUGH SOME GUSTS AROUND 30 MPH CAN'T BE RULED OUT WITH THE MOST INTENSE CONVECTION. BEST RAIN CHANCES TODAY AGAIN APPEAR TO BE OVER AREAS GENERALLY ALONG AND WEST OF THE HIGHWAY 49 CORRIDOR. WITH SOME SLIGHTLY DRIER AIR FILTERING IN...PLUS THE OVERALL MID/UPPER FLOW ACROSS THE AREA...RAIN CHANCES LOOK TO BE LESS OVER EAST CENTRAL AND NORTHEAST MISSISSIPPI. CONVECTION WILL BEGIN TO WANE AFTER SUNSET THIS EVENING. FOR SATURDAY AND SATURDAY NIGHT...A DEEPER PUSH OF SLIGHTLY DRY AIR INTO THE REGION IS CURRENTLY FORECAST. IN ADDITION TO THIS...AN INCREASE IN MID/UPPER LEVEL RIDGING WILL ALLOW FOR LESS RAIN CHANCES OVER THE CWA AS THEY BECOME CONFINED TO MAINLY LOCALES SOUTH OF THE INTERSTATE 20 CORRIDOR. ONCE AGAIN...CONVECTION WILL BE CONFINED TO MAINLY THE AFTERNOON HOURS...WITH A GRADUAL DISSIPATION IN ACTIVITY EXPECTED AFTER SUNSET. AS FAR AS TEMPERATURES ARE CONCERNED...I STAYED PRETTY CLOSE TO GUIDANCE IN TERMS OF LOW TEMPERATURES. HOWEVER...BECAUSE OF MOIST GROUND CONDITIONS AND CLOUDS...ESPECIALLY FOR THIS AFTERNOON...I DID ADJUST HIGHS TEMPERATURES DOWN A BIT. /19/ LONG TERM...SUNDAY THROUGH FRIDAY...BROAD RIDGING WILL BE IN PLACE OVER THE REGION AT THE START OF THE LONG TERM. THIS WILL BRING SLIGHTLY ABOVE NORMAL TEMPERATURES TO THE REGION. GUIDANCE WAS A LITTLE ROBUST IN HIGHS FOR SUNDAY AND FELT THAT GIVEN ENOUGH GROUND MOISTURE PRESENT STILL FROM RECENT RAINFALL AND POTENTIAL FOR ADDITIONAL CONVECTION...GOING SLIGHTLY CLOSER TO THE NAM/ECMWF WOULD BE A BETTER FIT. WITH HIGHS IN THE 90S...AND PLENTY OF MOISTURE IN PLACE(PW VALUES AROUND 1.7-1.9 INCHES)...THERE SHOULD BE SOME AFTERNOON AND EARLY EVENING CONVECTION. ANOTHER CONCERN FOR SUNDAY WILL BE FROM HEAT STRESS. MUGGY CONDITIONS WILL OCCUR AND THIS COULD BRING SOME HEAT INDICES...ESPECIALLY IN THE WESTERN PORTIONS OF THE CWA...TO AROUND 101-103 DEGREES. VALUES SHOULD STILL REMAIN BELOW CRITERIA FOR ANY ADVISORIES BUT THIS WILL NEED TO BE MONITORED FOR AT LEAST MAYBE SOME MENTION OF LIMITED POTENTIAL IN THE HWO. THE MAIN STORY OF THE EXTENDED FORECAST IS IN THE PATTERN CHANGE THAT WILL BE UNDERWAY AT THE START TO MIDDLE OF THE WORK WEEK. A LARGE UPPER TROUGH WILL TAKE SHAPE AND SET UP OVER THE GREAT LAKES REGION. THIS WILL SEND AN UNSEASONABLY STRONG COLD FRONT OUR WAY FOR TUESDAY INTO WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND AHEAD OF THE FRONT ON TUESDAY BUT AT THIS TIME PARAMETERS DONT LOOK VERY IMPRESSIVE FOR SEVERE STORMS. AS THE FRONT MOVES THROUGH...CHANCES FOR RAIN WILL CONTINUE ESPECIALLY IN THE SOUTH WHERE DRIER AIR WILL BE SLOWER TO MOVE IN. TEMPERATURES THROUGH MID WEEK WILL BE FAIRLY PLEASANT IN THE 80S FOR MOST ALL LOCATIONS AND EVEN LOWER 80S IN THE NORTH. OVERNIGHT LOWS WILL BE IN THE 60S. AS THE UPPER TROUGH REMAINS EXTENDED ACROSS THE SOUTH...SEVERAL WEAK DISTURBANCES IN THE FLOW WILL MOVE ACROSS OUR AREA THROUGH THE END OF THE WEEK. THESE WILL COMBINE WITH MOISTURE CHARACTERIZED BY ~1.7 INCH FORECAST PW VALUES...AND KEEP AT LEAST SOME CHANCE FOR RAIN IN THE FORECAST. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE END OF THE WEEK. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 93 70 94 70 / 29 11 5 9 MERIDIAN 92 69 94 69 / 13 9 7 7 VICKSBURG 93 68 93 69 / 37 12 7 10 HATTIESBURG 93 70 95 72 / 24 10 18 13 NATCHEZ 91 70 93 71 / 36 15 22 14 GREENVILLE 92 71 94 71 / 36 10 3 8 GREENWOOD 92 69 93 69 / 26 10 3 7 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/26/19/28
Hazardous weather outlook, Jul 11, 1:59 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 159 PM CDT FRI JUL 11 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 159 PM CDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 11, 3:03 PM CDT, 24 minutes before
LAZ025-112035- TENSAS LA- 303 PM CDT FRI JUL 11 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 303 PM CDT FRI JUL 11 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF LAKE BRUIN AT 304 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3219 9121 3193 9119 3186 9136 3217 9142 TIME...MOT...LOC 2004Z 333DEG 18KT 3202 9128
Special weather statement, Jul 11, 3:08 PM CDT, 19 minutes before
MSZ048-112040-
HINDS MS-
308 PM CDT FRI JUL 11 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CDT FRI JUL 11 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHEAST OF CLINTON AT 308 PM CDT...AND WAS MOVING
VERY LITTLE.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EAST CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3238 9014 3225 9021 3224 9039 3238 9037
3238 9024
TIME...MOT...LOC 2008Z 291DEG 14KT 3230 9028The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:01 PM CDT | Special Weather Statement | JAN | Scott | 44 min |
| Jul 10, 7:07 PM CDT | Special Weather Statement | JAN | Sharkey | 28 min |
| Jul 10, 7:16 PM CDT | Special Weather Statement | JAN | Sunflower | 44 min |
| Jul 10, 8:21 PM CDT | Special Weather Statement | JAN | Madison, Yazoo | 59 min |
| Jul 11, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 41 min |
| Jul 11, 3:08 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jul 11, 3:50 PM CDT | Special Weather Statement | JAN | Hinds | 20 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.